# SDR ASAA2018060824948

- Difficulty date: November 1, 2017
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,884 hours, 11,114 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part number: CFM567B273
- Part serial: 896205
- Condition: Migrated
- Location: Nr 1 Engine
- Part time: 36,842 hours, 11,219 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC SBCFM56-7B-72-0986-1 FOR THE NR 1 ENGINE,  FOUND THE SLAB HEADED ANTI-ROTATION PINS AT THE 3:00 AND 9:00 POSITIONS OF THE STAGE 3 TO HAVE ROTATED MORE THAN ZERO BUT LESS THAN 45 DEGREES.  ACFT GROUNDED.  THE NR 1 ENGINE WAS REPLACED.
